ITEM METADATA RECORD
Title: Integral bounds for n-body total cross-sections
Authors: Osborn, Ta ×
Bollé, Désiré #
Issue Date: 1979
Publisher: American Institute of Physics
Series Title: Journal of Mathematical Physics vol:20 issue:6 pages:1059-1063
URI: 
ISSN: 0022-2488
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science